# SDR USAA20110301BA014

- Difficulty date: March 1, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRA - THE CREW REQUESTED THAT THE L3 DOOR ASSIST BOTTLE PRESSURE BE CHECKED.  MAINTENANCE SERVICED THE L3 DOOR ASSIST BOTTLE.
